# SDR A6WA200640349

- Difficulty date: September 7, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 409 S7l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT DAMAGE ON STRINGER NR 7L OF FS 409 DAMAGE IS .011 DEEP LOCATED .250 BELOW RIVET ROW.  MAINTENANCE REPAIRED DAMAGE IAW SRM 53-00-31, 51-12-00 AND EO 601R-53-9798.  (M)
